# SDR DALA2016092606837

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 59,208 hours, 42,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING SERVICE CHECK, AFT CABIN AND TAIL COMPARTMENT EMERGENCY LIGHTS WILL NOT TEST.  REPLACED BLOWN FUSE AT POWER SUPPLY B5-212, POSITION 9, IAW WDM 33-51-14.  CHECKS OK.
